Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 182, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 20, 2011, 10:13 PM CDT for 4 counties in Alabama. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 10:13 PM CDT (03:13 UTC)
- Expired
- Apr 20, 2011, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Pickens County, AL, Sumter County, AL, Tuscaloosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 10:15 PM CDT | TSTM WND DMG | Pickensville, AL | TREES AND POWERLINES WERE BLOWN DOWN IN THE CITY OF PICKENSVILLE. AL-14 BECAME TEMPORARILY IMPASSABLE DUE TO FALLEN TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 7:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1060 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
453
WUUS54 KBMX 210313
SVRBMX
ALC063-107-119-125-210400-
/O.NEW.KBMX.SV.W.0182.110421T0313Z-110421T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1013 PM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
NORTH CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA...
SOUTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 1100 PM CDT
* AT 1011 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CARROLLTON TO PANOLA...AND MOVING EAST
AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...NORTHPORT...TUSCALOOSA...PANOLA...NEW WEST GREENE...
WEST GREENE...BENEVOLA AND JENA.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 45 THROUGH 68...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3324 8832 3329 8830 3324 8750 3301 8770
3301 8771 3299 8772 3298 8773 3298 8775
3296 8774 3291 8779 3290 8836
TIME...MOT...LOC 0312Z 270DEG 33KT 3326 8802 3302 8827
$$
611 follow-up statement
131
WWUS54 KBMX 210333
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1033 PM CDT WED APR 20 2011
ALC119-210343-
/O.CAN.KBMX.SV.W.0182.000000T0000Z-110421T0400Z/
SUMTER AL-
1033 PM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SUMTER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS STAYED NORTH OF
SUMTER COUNTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3316 8824 3328 8810 3324 8750 3301 8770
3298 8773 3298 8775 3296 8774 3298 8817
3299 8817 3299 8835
TIME...MOT...LOC 0333Z 270DEG 33KT 3325 8783 3302 8809
$$
ALC063-107-125-210400-
/O.CON.KBMX.SV.W.0182.000000T0000Z-110421T0400Z/
GREENE AL-PICKENS AL-TUSCALOOSA AL-
1033 PM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TUSCALOOSA...SOUTHERN PICKENS AND NORTHERN GREENE COUNTIES UNTIL 1100
PM CDT...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GORDO TO 6 MILES NORTH OF NEW
WEST GREENE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTHPORT...TUSCALOOSA...JENA...MANTUA...COKER...UNION...
KNOXVILLE...BRYANT DENNY STADIUM...LEWISTON AND PIONEER.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 52 THROUGH 68...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3316 8824 3328 8810 3324 8750 3301 8770
3298 8773 3298 8775 3296 8774 3298 8817
3299 8817 3299 8835
TIME...MOT...LOC 0333Z 270DEG 33KT 3325 8783 3302 8809
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 8:30 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 20, 8:30 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 830 PM CDT WED APR 20 2011 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... SURFACE ANALYSIS HAS EFFECTIVE FRONT LOCATED FROM NEAR TUSCALOOSA TO NEAR AUBURN THIS EVENING. NEAR SURFACE AIRMASS BEHIND THIS FRONT IS STILL RATHER STABLE DUE TO THE RAIN-COOLED AIR FROM THE THUNDERSTORMS EARLIER IN THE DAY. EVEN A BUBBLE HIGH STILL EXIST NORTH OF BIRMINGHAM FROM THIS PREVIOUS ACTIVITY. BACK WEST...A WEAK SURFACE LOW APPEARS SOUTHWEST OF GTR THIS EVENING...A WEAK SURFACE REFLECTION OF AN ATMOSPHERIC SPIN EVIDENT ACROSS NORTHERN MISSISSIPPI. SUPERCELL STRUCTURES HAVE BEEN NOTED ON SEVERAL STORMS IN CENTRAL AND EAST CENTRAL MISSISSIPPI WITH VERY LARGE HAIL BEING REPORTED AND SOME WIND DAMAGE. THE THUNDERSTORMS BEHIND THE SUPERCELLS ARE BECOMING MORE LINEARLY ORIENTED AND WITH EFFECTIVE BULK SHEAR VALUES 45+...EXPECT THESE STORMS TO CONTINUE ORGANIZING. SO WHAT TO EXPECT...THE OVERALL TORNADO THREAT APPEARS LIMITED AS LOW LEVEL SHEAR IS MARGINAL. BUT STORMS THAT FORM SOUTH OF THE BOUNDARY AND MOVE NEAR IT WILL HAVE SOME TORNADO POTENTIAL...MAINLY FOR AREAS FROM TUSCALOOSA TO ALICEVILE NORTHWARD. IT APPEARS THAT A MORE WIND AND HAIL THREAT IS DEVELOPING WITH THE ORGANIZING LINE...AS VERY UNSTABLE AIR IS FEEDING INTO THE AREA FROM THE SOUTH. EVEN IF ELEVATED...ELEVATED SOUNDINGS ARE ALSO UNSTABLE. ADDITIONALLY...FLASH FLOODING WILL BECOME A GREATER THREAT HERE SHORTLY AS THESE STORMS MOVE IN. GREATEST THREAT AREA THE NEXT FEW HOURS THE NORTHWEST QUADRANT. WILL MONITOR INSTABILITY AS THE WATCH MAY HAVE TO BE EXTENDED EASTWARD A FEW COUNTIES SHORTLY. 75/LINHARES && .PREV DISCUSSION... /ISSUED AT 309 PM CDT WED APR 20 2011/. COLD FRONT IS NOT EXPECTED TO SLIDE MUCH FARTHER SOUTH THAT WHERE IT IS CURRENTLY LOCATED ALONG THE NORTHERN PORTIONS OF CENTRAL ALABAMA. CONDITIONS SOUTH OF INTERSTATE 20 STILL REMAIN FAVORABLE FOR SEVERE THUNDERSTORMS BUT THE EXTENSIVE CLOUD COVER HAS KEPT MOST STORMS IN CHECK AS IT IS HELPING THE CAP HOLD IN PLACE. AS WE HEAD INTO THE OVERNIGHT HOURS...THE THREAT THEN SHIFTS TO MORE OF A HEAVY RAIN EVENT. COMPUTER MODELS INDICATE THAT WE COULD SEE SEVERAL UPPER LEVEL SHORT WAVES BETWEEN NOW AND TOMORROW MORNING RIDING ALONG THE FRONTAL BOUNDARY. EACH WAVE COULD ENHANCE CONVECTION WITH THE END RESULT BEING TRAINING THUNDERSTORMS OR STORMS THAT KEEP MOVING ACROSS THE SAME LOCATION. CURRENTLY THINKING THAT AMOUNTS WILL RANGE BETWEEN 1 AND 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. CURRENT THINKING IS THAT BEST AREA FOR THE HEAVY RAIN WILL BE ALONG AND NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 65. FRONT IS EXPECTED TO PUSH BACK TO THE NORTH EARLY FRIDAY ENDING THE HEAVY RAIN THREAT. DRY AND WARMER CONDITIONS ARE ON TAP JUST IN TIME FOR THE WEEKEND. HIGH PRESSURE CENTERED OVER THE ATLANTIC WILL PREVAIL FOR MUCH OF NEXT WEEK...WHICH IS A PATTERN TYPICAL IN THE SUMMER. THIS WILL KEEP TEMPERATURES ACROSS THE ENTIRE FORECAST AREA ABOVE NORMAL WHICH WILL HELP TRIGGER ISOLATED AFTERNOON THUNDERSTORMS FOR MOST OF NEXT WEEK. 10/ARM && .AVIATION...18Z TAF DISCUSSION. VERY COMPLEX AVIATION FORECAST UPCOMING AS MULTIPLE SHORTWAVES ALOFT AND SURFACE BOUNDARIES INTERACT TODAY AND TONIGHT ACROSS CENTRAL ALABAMA. THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS HAS STALLED NEAR THE I-20 TAF LOCATIONS BUT OUTFLOW HAS PUSHED SOUTHWARD AND NEW THUNDERSTORM INITIATION HAS BEGUN BETWEEN MGM AND TOI. BOTTOM LINE...THE NEXT 6 HOURS WILL BE DOMINATED BY THE PRESENCE OF ONGOING CONVECTION. VC SHOWERS AND THUNDERSTORMS SHOULD BE EXPECTED AT ANY TIME WITH PREDOMINANT SOUTHERLY WINDS AND VARIABILITY IN ANY THUNDERSTORMS. NONE OF THE 12Z MODELS HAVE A GOOD HANDLE ON THE CURRENT WEATHER...BUT THE ATMOSPHERE SHOULD BECOME A LITTLE MORE STABLE OVERNIGHT WITH MORE SCATTERED COVERAGE. SOUTHERLY WINDS ARE EXPECTED TO CONTINUE IN THE LOWER TO MID LEVELS AND IFR CEILINGS ARE EXPECTED OVERNIGHT AND BEGIN A SLOW LIFT LATE TOMORROW MORNING. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 57 79 58 83 57 / 70 60 50 20 10 ANNISTON 62 83 61 84 58 / 70 60 50 20 10 BIRMINGHAM 63 80 64 86 63 / 70 60 40 10 10 TUSCALOOSA 62 83 61 87 62 / 70 30 20 10 10 CALERA 64 81 62 85 60 / 70 40 30 10 10 AUBURN 64 85 63 84 61 / 50 40 40 10 10 MONTGOMERY 65 85 62 87 59 / 50 30 20 10 10 TROY 64 86 61 85 58 / 40 20 20 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING COUNTIES: BIBB...BLOUNT...CALHOUN...CHEROKEE...CHILTON...CLAY... CLEBURNE...COOSA...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...MARION...PERRY...PICKENS...RANDOLPH... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TUSCALOOSA...WALKER... WINSTON. &&
Hazardous weather outlook, Apr 20, 8:11 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 811 PM CDT WED APR 20 2011 ALZ011>015-017>050-211130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 811 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS PRODUCING HAIL AND GUSTY WINDS WILL BE POSSIBLE NEAR AND WEST OF A LINE FROM ONEONTA TO TALLADEGA TO ALEXANDER CITY. THE OVERALL TORNADO THREAT IS LOW. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL ACROSS THE NORTHERN TWO THIRDS OF THE AREA...SO SOME FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THURSDAY AFTERNOON. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...WITH A LESSER THREAT OF LARGE HAIL. OVERALL TORNADO THREAT SHOULD REMAIN LOW THROUGH THURSDAY. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE FOR TUESDAY... AHEAD OF A SURFACE FRONT. CONFIDENCE REMAINS LOW AT THIS TIME DUE TO TIMING INCONSISTENCIES ONLY...AND NOT DUE TO ANY LACK OF OVERALL FORCING AND INSTABILITY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH TONIGHT DUE TO THE POSSIBILITY OF SEVERE STORMS. 75
In the hours before
Local storm report, Apr 20, 8:50 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL SULLIGENT 33.89N 88.13W
04/20/2011 E1.00 INCH LAMAR AL EMERGENCY MNGR
&&
LINHARESLocal storm report, Apr 20, 8:51 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL SULLIGENT 33.89N 88.13W
04/20/2011 E1.00 INCH LAMAR AL EMERGENCY MNGR
&&
LINHARESLocal storm report, Apr 20, 9:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM FLASH FLOOD VERNON 33.76N 88.11W
04/20/2011 LAMAR AL EMERGENCY MNGR
FLOODING IN VERNON...SEVERAL ROADS IMPASSABLE.
&&
LINHARESLocal storm report, Apr 20, 9:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
950 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM FLASH FLOOD SULLIGENT 33.89N 88.13W
04/20/2011 LAMAR AL EMERGENCY MNGR
FLOODING IN SULLIGENT ALONG HIGHWAY 278.
&&
LINHARESLocal storm report, Apr 20, 9:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
952 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM TSTM WND DMG BEAVERTON 33.93N 88.02W
04/20/2011 LAMAR AL EMERGENCY MNGR
A LARGE TREE HAS FALLEN ON A CAR ALONG HIGHWAY 278 IN
BEAVERTON. THERE ARE UNKNOWN INJURIES AT THIS TIME.
&&
LINHARESLocal storm report, Apr 20, 9:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
958 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM TSTM WND DMG BEAVERTON 33.93N 88.02W
04/20/2011 LAMAR AL EMERGENCY MNGR
A LARGE TREE HAS FALLEN ON A CAR ALONG HIGHWAY 278 IN
BEAVERTON. THE OCCUPANTS OF THE VEHICLE WERE RESCUED
WITHOUT INJURIES.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:10 PM CDT | Special Weather Statement | BMX | Marion | 50 min |
| Apr 20, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 39 min |
| Apr 20, 8:44 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 46 min |
| Apr 20, 8:54 PM CDT | Flash Flood Warning | BMX | Lamar | 3 hr |
| Apr 20, 9:08 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens, Winston | 52 min |
| Apr 20, 9:36 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Pickens, Winston | 3 hr |
| Apr 20, 9:54 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more | 66 min |
| Apr 20, 10:12 PM CDT | Flash Flood Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker, Winston | 3 hr |
| Apr 20, 10:36 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Jefferson, Tuscaloosa, Walker | 54 min |
| Apr 20, 10:40 PM CDT | Areal Flood Advisory | BMX | Blount, Greene, Jefferson, Pickens, Sumter, Tuscaloosa and 1 more | 3 hr |
| Apr 20, 11:26 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair, Talladega | 49 min |
| Apr 20, 11:52 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair, Talladega | 3 hr |
| Apr 20, 11:58 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah | 62 min |
| Apr 21, 12:12 AM CDT | Special Weather Statement | BMX | Chambers, Clay, Coosa, Randolph | 63 min |
| Apr 21, 12:30 AM CDT | Flash Flood Warning | BMX | Lamar, Marion, Pickens | 3 hr |
| Apr 21, 12:40 AM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 28 min |
| Apr 21, 12:50 AM CDT | Special Weather Statement | BMX | Pickens | 40 min |
| Apr 21, 3:03 AM CDT | Special Weather Statement | BMX | Greene, Sumter | 42 min |
| Apr 21, 7:36 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 65 hr |
| Apr 21, 8:08 AM CDT | Areal Flood Warning | BMX | Lamar | 36 hr |
| Apr 21, 9:23 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 5 days |
| Apr 21, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 36 min |
| Apr 21, 2:43 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 32 min |
| Apr 21, 3:24 PM CDT | Special Weather Statement | BMX | Greene | 51 min |
| Apr 21, 6:13 PM CDT | Special Weather Statement | BMX | Chilton | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.